Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 51, Number 1

All articles in this issue are freely accessible.

Unitary harmonic numbers
Peter Hagis and Graham Lord.
Proc. Amer. Math. Soc. 51 (1975), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369231
Higher derivations on finitely generated integral domains. II
William C. Brown.
Proc. Amer. Math. Soc. 51 (1975), 8-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376644
Conditions on a compact connected Lie group which insure a “Weyl character formula”
Jack M. Shapiro.
Proc. Amer. Math. Soc. 51 (1975), 15-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367117
Hilbert-Samuel functions of Cohen-Macaulay rings
M. Boratyński and J. Święcicka.
Proc. Amer. Math. Soc. 51 (1975), 19-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432630
The map of the Witt ring of a domain into the Witt ring of its field of fractions
Thomas C. Craven, Alex Rosenberg and Roger Ware.
Proc. Amer. Math. Soc. 51 (1975), 25-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384789
Schur indices and sums of squares
Burton Fein.
Proc. Amer. Math. Soc. 51 (1975), 31-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374249
Zero divisors in tensor products of division algebras
Lawence J. Risman.
Proc. Amer. Math. Soc. 51 (1975), 35-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374101
Groups with faithful blocks
H. Pahlings.
Proc. Amer. Math. Soc. 51 (1975), 37-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367042
On matrix approximation
Shmuel Friedland.
Proc. Amer. Math. Soc. 51 (1975), 41-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371052
Hyponormal operators with infinite essential spectrum
Hong W. Kim.
Proc. Amer. Math. Soc. 51 (1975), 44-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374974
On the growth of solutions in the oscillatory case
Robert M. Kauffman.
Proc. Amer. Math. Soc. 51 (1975), 49-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374559
Gaps in the essential spectrum for second order systems
Robert M. Kauffman.
Proc. Amer. Math. Soc. 51 (1975), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374560
Smooth interpolating curves of prescribed length and minimum curvature
Joseph W. Jerome.
Proc. Amer. Math. Soc. 51 (1975), 62-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380551
Oscillation criteria for second order nonlinear differential equations
Hiroshi Onose.
Proc. Amer. Math. Soc. 51 (1975), 67-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369813
Isolated points of the spectra of conservative matrices
N. K. Sharma.
Proc. Amer. Math. Soc. 51 (1975), 74-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372461
Higher order estimates and smoothness of nonlinear wave equations
Michael C. Reed.
Proc. Amer. Math. Soc. 51 (1975), 79-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377238
A locally compact nonparacompact space for which the strict topology is Mackey
Robert F. Wheeler.
Proc. Amer. Math. Soc. 51 (1975), 86-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412783
A fixed point criterion for compact $T_{2}$-spaces
Louis A. Talman.
Proc. Amer. Math. Soc. 51 (1975), 91-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370549
Analytic domination by fractional powers with linear estimates
Alan D. Sloan.
Proc. Amer. Math. Soc. 51 (1975), 94-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367696
On the sum of Darboux functions
A. M. Bruckner and J. Ceder.
Proc. Amer. Math. Soc. 51 (1975), 97-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387507
Nonlinear Volterra integral equations with positive definite kernels
Olof J. Staffans.
Proc. Amer. Math. Soc. 51 (1975), 103-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370081
Univalent functions with negative coefficients
Herb Silverman.
Proc. Amer. Math. Soc. 51 (1975), 109-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369678
Characterizations of bounded mean oscillation
Stephen Jay Berman.
Proc. Amer. Math. Soc. 51 (1975), 117-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374805
Convex combinations of uniformly mean stable Markov operators
Robert Sine.
Proc. Amer. Math. Soc. 51 (1975), 123-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374943
Spectra of compact composition operators
James G. Caughran and Howard J. Schwartz.
Proc. Amer. Math. Soc. 51 (1975), 127-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377579
Oscillation and comparison for second order differential equations
Keith Schrader.
Proc. Amer. Math. Soc. 51 (1975), 131-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372336
Uniform absolute continuity in spaces of set functions
James D. Stein.
Proc. Amer. Math. Soc. 51 (1975), 137-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440012
Strong regularity at nonpeak points
James Li Ming Wang.
Proc. Amer. Math. Soc. 51 (1975), 141-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370202
Weighted norm inequalities for fractional integrals
G. V. Welland.
Proc. Amer. Math. Soc. 51 (1975), 143-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369641
On the Cauchy problem of the differential operator $S𝜇$
W. Y. Lee.
Proc. Amer. Math. Soc. 51 (1975), 149-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369892
Preservation of uniform asymptotic stability under perturbations
R. K. Miller.
Proc. Amer. Math. Soc. 51 (1975), 155-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372563
Compact operators in the algebra generated by essentially unitary $C_{0}$ operators
Eric A. Nordgren.
Proc. Amer. Math. Soc. 51 (1975), 159-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370222
The monad system of the finest compatible uniform structure
C. Ward Henson.
Proc. Amer. Math. Soc. 51 (1975), 163-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370552
Homomorphic images of $𝜎$-complete Boolean algebras
Sabine Koppelberg.
Proc. Amer. Math. Soc. 51 (1975), 171-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376475
Axiom of choice and complementation
Radu Diaconescu.
Proc. Amer. Math. Soc. 51 (1975), 176-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373893
On infinitely divisible laws in $C[0,1]$
Aloisio Pessoa De Araujo.
Proc. Amer. Math. Soc. 51 (1975), 179-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407918
Absolutely closed maps
Louis Friedler.
Proc. Amer. Math. Soc. 51 (1975), 186-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367898
A method of combining fixed points
Roger Waggoner.
Proc. Amer. Math. Soc. 51 (1975), 191-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402713
On homogeneous hereditarily unicoherent continua
G. R. Gordh.
Proc. Amer. Math. Soc. 51 (1975), 198-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375254
Nonnormal products of $𝜔_{𝜇}$-metrizable spaces
J. E. Vaughan.
Proc. Amer. Math. Soc. 51 (1975), 203-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370464
Minimal $N$-compact spaces
K. P. S. Bhaskara Rao and Asit Baran Raha.
Proc. Amer. Math. Soc. 51 (1975), 209-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375233
Remark on nilpotent orbits
Joseph A. Wolf.
Proc. Amer. Math. Soc. 51 (1975), 213-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422520
On the number of irreducible representations of degree $≤n$ of a Lie group
O. S. Rothaus.
Proc. Amer. Math. Soc. 51 (1975), 217-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382550
Closed mappings of $𝜎$-locally compact metric spaces
S. A. Stricklen.
Proc. Amer. Math. Soc. 51 (1975), 221-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377805
Products of Steiner’s quasi-proximity spaces
E. Hayashi.
Proc. Amer. Math. Soc. 51 (1975), 225-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370512
Monotone real analytic maps which are not homeomorphisms
A. C. Hsu and J. G. Timourian.
Proc. Amer. Math. Soc. 51 (1975), 231-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370623
A note on proper maps
Chung Wu Ho.
Proc. Amer. Math. Soc. 51 (1975), 237-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370471
Applications of graph theory to matrix theory
Frank W. Owens.
Proc. Amer. Math. Soc. 51 (1975), 242-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376708
Everywhere differentiable functions and the density topology
Casper Goffman.
Proc. Amer. Math. Soc. 51 (1975), 250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367124
Erratum to: “On the order of some error functions related to $k$-free integers” (Proc. Amer. Math. Soc. 35 (1972), 325–332)
V. S. Joshi.
Proc. Amer. Math. Soc. 51 (1975), 251-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0389795